# SDR UIEA2017060100902

- Difficulty date: June 1, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 74,268 hours, 9,359 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591D
- Part serial: 1877
- Condition: Failed
- Location: Equipment Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT FAN EICAS MESSAGE DISPLAY.   REMOVED AND REPLACED THE FWD EQUIPT EXHAUST FAN IAW AMM 21-58-06.  OPS CHECKED NORMAL.
